# SDR IPXA10660474

- Difficulty date: June 7, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-300
- Aircraft serial: 27747
- Aircraft time: 36,145 hours, 11,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUS MEC COMPT STA 246 FLOORBEAM ATTACH STIFFENER FOUND CRACK AT LBL40".   FUS MEC COMPT STA 246 FLOORBEAM ATTACH STIFFENER AT LBL 40" AREA REPAIRED IAW SRM 53-10-51-2R4, FIG 201, REV 47.
